CSpace
C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays
Chu, Jianchun; Tosatti, Valentino; Weinkove, Ben
2018
Source PublicationCOMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS
Volume43Issue:2Pages:292
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/34035
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chu, Jianchun,Tosatti, Valentino,Weinkove, Ben. C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays[J]. COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,2018,43(2):292.
APA Chu, Jianchun,Tosatti, Valentino,&Weinkove, Ben.(2018).C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays.COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS,43(2),292.
MLA Chu, Jianchun,et al."C-1,C-1 regularity for degenerate complex Monge-Ampere equations and geodesic rays".COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS 43.2(2018):292.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chu, Jianchun]'s Articles
[Tosatti, Valentino]'s Articles
[Weinkove, Ben]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chu, Jianchun]'s Articles
[Tosatti, Valentino]'s Articles
[Weinkove, Ben]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chu, Jianchun]'s Articles
[Tosatti, Valentino]'s Articles
[Weinkove, Ben]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.